MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -6MM NK; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -6MM NK; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent initial left total hip arthroplasty.Subsequently, the patient was revised on due to infection.The liner, bearing, and head were exchanged.The stem and shell remain implanted.No operative records provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 110024465 g7 dual mobility liner 46mm g 66816126.010000667 g7 pps ltd acet shell 60g 7504836.110031013 vivacit-e dm bearing 28x46mm unk.G2: foreign: denmark.Suggested component code- mechanical (g04): head.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent initial left total hip arthroplasty.Subsequently, the patient was revised on due to infection.The liner, bearing, and head were exchanged.The stem and shell remain implanted.No operative records provided.Upon receipt of the sterile cert for this device, it was determined that this product was not a contributing factor of the reported event and this report can therefore be voided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h4, h11.Upon receipt of the sterile cert for this device, it was determined that this product was not a contributing factor of the reported event and this report can therefore be voided.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider-related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
28MM DIA COCR MOD HD -6MM NK
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23497615
Report Number0001825034-2025-03534
Device Sequence Number8867681
Product Code JDG
UDI-Device Identifier00887868308253
UDI-Public(01)00887868308253(17)340828(10)J7823235
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number163660
Device Lot NumberJ7823235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown